# SDR IPXA2014020581771

- Difficulty date: January 22, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, MAIN CABIN SEAT TRACK CORRODED BS 470, RBL 17.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK BS 439 - 516 IAW DWG WSP0826 AND SRM 51-31-01.
